Enhancing RLT-based relaxations for polynomial programming problems via a new class of v-semidefinite cuts
No abstract is available for this item.
Volume (Year): 52 (2012)
Issue (Month): 2 (June)
|Contact details of provider:|| Web page: http://www.springer.com/math/journal/10589|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Helmberg, C., 2002. "Semidefinite programming," European Journal of Operational Research, Elsevier, vol. 137(3), pages 461-482, March.
- Kojima, Masakazu & Tuncel, Levent, 2002. "On the finite convergence of successive SDP relaxation methods," European Journal of Operational Research, Elsevier, vol. 143(2), pages 325-341, December.
- Samuel Burer & Dieter Vandenbussche, 2009. "Globally solving box-constrained nonconvex quadratic programs with semidefinite-based finite branch-and-bound," Computational Optimization and Applications, Springer, vol. 43(2), pages 181-195, June.
When requesting a correction, please mention this item's handle: RePEc:spr:coopap:v:52:y:2012:i:2:p:483-506. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.